# SDR DALA2024092309335

- Difficulty date: September 23, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 75,326 hours, 9,809 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 R/H #4 DOOR HEATED SLIDE FITTING FAULT. CORRECTIVE ACTION: R/R R/H #4 DOOR HEATED SLIDE FITTING PER A330 AMM 30-46-11. (0571509)
